| Model Number |
H74939185252210 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b - pro code (product code): dqy, lit.E1 - initial reporter facility name: (b)(6).G4 - premarket / 510(k): k111295, k162350.
Event or Problem Description
It was reported that balloon rupture occurred.The 100% stenosed target lesion was located in the moderately tortuous anterior tibial artery.A 2.5mm x 220mm x 150cm coyote balloon catheter was advanced for dilation.During first inflation at 8 atmospheres for 15 seconds, the balloon ruptured in a vertical form.The device was removed using normal method without issue and the procedure was completed with a different device.There were no patient complications as a result of this event.